| Model Number |
LC525IL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The provider evaluated, and repaired the device in the field.The provider replaced the hand control, and the unit is working properly.
Event or Problem Description
Consumer's wife alleges while in the recline position, the controller quit working.Consumer's wife and son tried to get the consumer out of the chair manually.The consumer could not get his footing, and allegedly slid to the ground.